Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Popolee

Retina Damage Or Tinea Versicolor (Fungus)

This May I got chicken pox , afterwards I used RetinA to clear up the dark spots, what remained however was blotchy white spots on my skin 2 months later, could it be a fungus? attached is a photo of my face currently. What you guys think?

Also, the white spots are way larger than the pea-sized amount I put as instructed by RetinA. It got larger. It just came at the same time I used the cream. So it may be co-incidental. Peeling? Fungus?

post-216298-0-38547600-1377095718_thumb.

post-216298-0-38547600-1377095718_thumb.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×